# SDR IPXA2025110540630

- Difficulty date: October 7, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strap
- Part number: 183N20075
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV TIP HAS CORROSION ON UPPER AND LOWER STRAPS, FLL-003,   INSTALL CONDUCTIVE FRAME AT R/H ELEVATOR TIP UPPER SURFACE REF. B-757-200 SRM 51-40-02-OG-0.  INSTALLED CONDUCTIVE FRAME, 2EA. STRAPS 1EA. SHIMS, 1EA. FITTING, AT R/H ELEVATOR TIP UPPER SURFACE REF. B-757-200 SRM 51-40-02-OG-0, DWG 183N2007, TOP COATED AREA IAW 757 SRM 51-20-01-OG-0.
